| Issue | Title | |
| Vol 10, No 1 (2024) | ON \(G\)-VERTEX-TRANSITIVE COVERS OF COMPLETE GRAPHS HAVING AT MOST TWO \(G\)-ORBITS ON THE ARC SET | Abstract PDF |
| Ludmila Yu. Tsiovkina | ||
| Vol 7, No 2 (2021) | ON A CLASS OF EDGE-TRANSITIVE DISTANCE-REGULAR ANTIPODAL COVERS OF COMPLETE GRAPHS | Abstract PDF |
| Ludmila Yu. Tsiovkina | ||
| Vol 5, No 2 (2019) | ON A DYNAMIC GAME PROBLEM WITH AN INDECOMPOSABLE SET OF DISTURBANCES | Abstract PDF |
| Dmitriy A. Serkov | ||
| Vol 10, No 1 (2024) | ON A GROUP EXTENSION INVOLVING THE SPORADIC JANKO GROUP \(J_{2}\) | Abstract PDF |
| Ayoub B. M. Basheer | ||
| Vol 1, No 1 (2015) | ON AN ESTIMATE FOR THE MODULUS OF CONTINUITY OF A NONLINEAR INVERSE PROBLEM | Abstract PDF |
| Elena V. Tabarintseva | ||
| Vol 2, No 1 (2016) | ON AN EXTREMAL PROBLEM FOR POLYNOMIALS WITH FIXED MEAN VALUE | Abstract PDF |
| Alexander G. Babenko | ||
| Vol 11, No 1 (2025) | ON AN INITIAL BOUNDARY–VALUE PROBLEM FOR A DEGENERATE EQUATION OF HIGH EVEN ORDER | Abstract PDF |
| Akhmadjon K. Urinov, Dastonbek D. Oripov | ||
| Vol 2, No 1 (2016) | ON CALCULATING THE VALUE OF A DIFFERENTIAL GAME IN THE CLASS OF COUNTER STRATEGIES | Abstract PDF |
| Mikhail I. Gomoyunov, Dmitry V. Kornev | ||
| Vol 9, No 1 (2023) | ON CAUCHY-TYPE BOUNDS FOR THE EIGENVALUES OF A SPECIAL CLASS OF MATRIX POLYNOMIALS | Abstract PDF |
| Zahid Bashir Monga, Wali Mohammad Shah | ||
| Vol 7, No 1 (2021) | ON CHROMATIC UNIQUENESS OF SOME COMPLETE TRIPARTITE GRAPHS | Abstract PDF |
| Pavel A. Gein | ||
| Vol 8, No 2 (2022) | ON DISTANCE–REGULAR GRAPHS OF DIAMETER 3 WITH EIGENVALUE \(\theta=1\) | Abstract PDF |
| Alexander A. Makhnev, Ivan N. Belousov, Konstantin S. Efimov | ||
| Vol 8, No 1 (2022) | ON DOUBLE SIGNAL NUMBER OF A GRAPH | Abstract PDF |
| X. Lenin Xaviour, S. Ancy Mary | ||
| Vol 6, No 1 (2020) | ON GENERALIZED EIGHTH ORDER MOCK THETA FUNCTIONS | Abstract PDF |
| Pramod Kumar Rawat | ||
| Vol 7, No 2 (2021) | ON HOP DOMINATION NUMBER OF SOME GENERALIZED GRAPH STRUCTURES | Abstract PDF |
| S. Shanmugavelan, C. Natarajan | ||
| Vol 3, No 2 (2017) | ON INTERPOLATION BY ALMOST TRIGONOMETRIC SPLINES | Abstract PDF |
| Sergey I. Novikov | ||
| Vol 8, No 2 (2022) | ON LOCAL IRREGULARITY OF THE VERTEX COLORING OF THE CORONA PRODUCT OF A TREE GRAPH | Abstract PDF |
| Arika Indah Kristiana, M. Hidayat, Robiatul Adawiyah, D. Dafik, Susi Setiawani, Ridho Alfarisi | ||
| Vol 5, No 1 (2019) | ON NECESSARY OPTIMALITY CONDITIONS FOR RAMSEY-TYPE PROBLEMS | Abstract PDF |
| Anton O. Belyakov | ||
| Vol 9, No 1 (2023) | ON NEW HYBRID ROOT-FINDING ALGORITHMS FOR SOLVING TRANSCENDENTAL EQUATIONS USING EXPONENTIAL AND HALLEY'S METHODS | Abstract PDF |
| Srinivasarao Thota, Tekle Gemechu, Abayomi Ayotunde Ayoade | ||
| Vol 8, No 2 (2022) | ON ONE INEQUALITY OF DIFFERENT METRICS FOR TRIGONOMETRIC POLYNOMIALS | Abstract PDF |
| Vitalii V. Arestov, Marina V. Deikalova | ||
| Vol 9, No 1 (2023) | ON ONE ZALCMAN PROBLEM FOR THE MEAN VALUE OPERATOR | Abstract PDF |
| Natalia P. Volchkova, Vitaliy V. Volchkov | ||
| Vol 2, No 2 (2016) | ON PARAMETERIZED COMPLEXITY OF HITTING SET PROBLEM FOR AXIS–PARALLEL SQUARES INTERSECTING A STRAIGHT LINE | Abstract PDF |
| Daniel M. Khachay, Michael Yu. Khachay | ||
| Vol 6, No 2 (2020) | ON ROUTING PROBLEM WITH STARTING POINT OPTIMIZATION | Abstract PDF |
| Alexander G. Chentsov, Pavel A. Chentsov | ||
| Vol 9, No 2 (2023) | ON SEQUENCES OF ELEMENTARY TRANSFORMATIONS IN THE INTEGER PARTITIONS LATTICE | Abstract PDF |
| Vitaly A. Baransky, Tatiana A. Senchonok | ||
| Vol 8, No 1 (2022) | ON SOLVING AN ENHANCED EVASION PROBLEM FOR LINEAR DISCRETE–TIME SYSTEMS | Abstract PDF |
| Elena K. Kostousova | ||
| Vol 2, No 2 (2016) | ON SOME NUMERICAL INTEGRATION CURVES FOR PDE IN NEIGHBORHOOD OF "BUTTERFLY" CATASTROPHE POINT | Abstract PDF |
| Oleg Yu. Khachay, Pavel A. Nosov | ||
| 126 - 150 of 235 Items | << < 1 2 3 4 5 6 7 8 9 10 > >> | |












